Some Properties for Analytic Functions Concerning with Miller and Mocanu Result


Nunokova M., Y. Duman E., Owa S., Aydoğan S. M.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.61, pp.1291-1295, 2011 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 61
  • Publication Date: 2011
  • Journal Name: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1291-1295
  • Istanbul Technical University Affiliated: Yes